# SDR 97UAL900703

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTING SECTION IS INOP AT STATION 1370 LEFT HAND SIDE.  *S/D*  REPLACED BATTERY PACK IN PASSENGER SERVICE UNIT STATION 1370, LEFT HAND SIDE.
